# SDR 96ZZZM884

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AT
- Make and model: Boeing 727290
- Aircraft serial: 21510
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Assy
- Part number: 3315235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDW - ON DAILY SERVICE CHECK, FOUND FORWARD RIGHT SERVICE DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED FORWARD RIGHT SERVICE DOOR EMERGENCY LIGHT BATTERY, OPS CHECK GOOD.  (M)
